# SDR SWAA0300030137935

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 52,236 hours, 30,430 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 96774
- Part serial: 90004212
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, TE FLAPS WILL NOT EXTEND WHEN FLAP LEVER MOVED TO POS 5.  FLAP POSITION INDICATOR SHOWED RT FLAP AT UP & LT FLAP BETWEEN 1 & UP.  R & R NR 3 FLAP SKEW SENSOR IAW MM.
